| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 september 2024: lot 2402160: (b)(4) items manufactured and released on 06-feb-2024.Expiration date: 2029-jan-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved; batch review performed on 18 september 2024: double mobility liner (k092265) lot 2203979: (b)(4) items manufactured and released on 13-apr-2022.Expiration date: 2027-mar-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 1 month and a half after the primary surgery, the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.